# SDR SWAA2021072134757

- Difficulty date: December 20, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS 380 AND BS 400 BL 0 AT PASSENGER CABIN / REMOVED ANGLE LOC. BTW BS380 AND BS400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700; ANGLE MUST BE REPLACED. REPLACED ANGLE LOC. BTW BS380 AND BS400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 122 REV.- MATERIAL USE P/N 143A5410-170
